# SDR DALA2018071504486

- Difficulty date: July 15, 2018
- Submitted: July 15, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,170 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOC BTW FR 69 TO FR 70 LEVEL STR 23R AT AFT GALLEY AREA. REPLACED WEB LOC BTW FR 69 TO FR 70 LEVEL STR 23R AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DRAWING D53474180.
